4 posts in this topic
So, after a hospitalization for a suicide attempt I've been put on 10mg Abilify (aripiprazole) and have been taking it daily.
Haven't noticed my symptoms getting worse. Perhaps slightly, but nothing unbearable at this point.
Additionally I have tried 1:1 THC:CBD weed with no worsening of symptoms. This suggests to me at least that the mechanism behind my HPPD is entirely different than the common hypotheses.
Hello Im new here and have never posted on a forum in my life. I guess I will start off with my story and what happened .. I have always had a depression and anxiety disorder for as long as I can remember when I was 15 I was put on Zoloft I also smoked pot for 10 years or so . when I was 25 I went on disability because my anxiety was way to hard to deal with. in mid may 2015 I tapered off Zoloft slowly and wow It was hell coming off but and I felt like I was a totally new person and wow my vision seemed to have gotten so much better I felt like I was in a new world, I stopped taking the Zoloft when my then soon to be wife went to Texas to visit her family for a year, so I thought it was a perfect time to come off the Zoloft, well she was gone for a month and I was feeling social like I never had felt that before and I opened a facebook account and of course the first person I looked for was her, and bam her profile pic was of her and another man , shit we were together for ten years, so my depression hit a all time high and the doc wanted me to go on Effexor but my insurance didn't cover it so I went back on the Zoloft in October 2015 and 2 weeks into it at 25mg I started to notice a change in my vision I was seeing a dark line on the left side of objects so I said "no way" the Zoloft is messing up my vision ,so I stopped taking it and was hoping that my vision would return back to good , well it continued to get worse, I then started to get sensitive to light and that dark line on the left side of things was getting worse and turned into a ghost image like seeing double but with each eye , then I started to notice trailing vision , negative after images , slight snow vision , glowing colors , shaking and blurred vision . and I could not stay awake for the life of me and I feel like im seeing threw video cameras and I have brain fog I feel like I am not in my own body sometime and when I look at the ground when im walking It looks like im walking on a round globe kinda.... light colored parts of peaples faces seem to pop out at me and the ghost image makes everyone look like they have three eyes. wtf this is crazy ,... now I have tinnitus , this has been going on 3 1/2 months now and Ive had cat and mri scans and blood test and all have come up clean . my doctor said I would have to be on drugs to be having these symtoms.
Hello everyone. My name is Sébastien, i'm 37 years old and I live in France. I've always been very anxious but i'm a in a terrible state since 1 month.
I'm suffering from depression/anxiety since 4 months. (i've been on ativan since 2 months)
So I've been on Paxil for 1 week at 10mg, but it gave me severe urinary retention. I took it for 6 days and one day at 5mg.
I was having an appointment with a psychiatrist the day after i stopped Paxil (so the next day), and he advice me to take Zoloft (Sertralin) beacause it was much more tolerable and less side effects on libido. (sorry for my terrible english)
I took half dose of Zoloft (25mg) on Thursday 9. This night, I went to bed and as soon as I closed my eyes, an intense light activity appeared, with lot of flashes and lights, dots, lots of "pictures" at a very high speed etc. I've also had kind of "hallucinations". I've had my psychiatrist on the phone and he said that these kind of side effects were unknown with Zoloft etc., my pharmacist said that was normal, beginning of an antidepressant treatment. I took Zoloft for 4 days and now i'm no longer taken it.
Now since 1 month i have
Negative After images
More floaters than before
I know that my symptoms are not as severe as many of you...
I've seen 2 ophtalmologist, 1 neurologist; had a brain scanner and MRI, everything is "normal".
These symptoms seems to improve a little bit but i drank so much on New years Eve... and now they are worse, especially the negative after images. No More alcohol for me.
All of this doesn't help my anxiety, I hate my psychiatrist and I hate my self, was just so dumb to take this poison, now i'm very upset and scared.
I take vitamins, magnesium (300mg) and Omega 3 fish oil (1050 EPA/day) since 1 week
What do you think about that ? Is there any people who had experienced similar symptoms with SSRIs ?
Thanks a lot for your consideration.
I know there is generally agreement that SSRIs can worsen symptoms and should be avoided where possible, but I haven't had any HPPD symptoms outside of visual snow and some other mild visual disturbances when VERY hungover (halos and starbursts and trails etc) for a few years now. I have started really struggling with other mental health issues though recently, I hesitate to say depression as it seems to come in some pretty extreme 'episodes' of feeling suicidal, rather than a more permanent low mood. But either way my Dr has asked me if I want SSRIs (no surprises there). Would it be really stupid to day yes? I know it's up to me at the end of the day but I can't find much on here about them re-awakening symptoms like anesthetic can do, so I was just wondering people's opinions.
For those of you who have tried SSRI's have they increased your visual symptoms or decreased them? Or had no apparent effect? I'm considering changing my medication since it seems like a lot of people are saying SSRI's make HPPD worse. Also if it is making my symptoms worse should they return to a baseline when I go off them? I went on the ssri around the same time my HPPd symtoms began so it's my hope that they might die down a bit if I discontinue the drugs. Currently on 20mg lexapro